# SDR IPXA10662844

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587658
- Condition: Dented
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PANEL AT POSITION 5 CTR HAS A DENT, FULL LENGTH OF THE PANEL AND THROUGH A PREVIOUS REPAIR.  MARKED.  REMOVED FLOOR PANEL 14315876-58 IAW AMM 53-01-05-4. REFERENCE L/P 450341 ITEM 2 FOR PNL INSTALL. ITEM IS A MAJOR REPAIR TRANSFERRED TO NRC 355068. COMPLETED ALL WORK ON NRC 355068.
